# SDR SIMA20210310002

- Difficulty date: March 10, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 40,392 hours, 34,650 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Broken
- Location: Fwd Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN EMERGENCY FLASH LIGHT HOLDER BROKEN. DEFERRED PER MEL 25-32 FWD CABIN EMERGENCY FLASHLIGHT HOLDER M PROCEDURE COMPLIED WITH-C/A-THIS IS A SUPPLEMENTAL-RAR FWD CABIN FLASHLIGHT ASSY IAW AMM 33-50-16.OPS CHECK GOOD.MEL RESTORED.
